# SDR MALA010507

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3333, LT INTAKE LIGHT ON.  AIR RETURN TO MSP.  MAINTENANCE SWAPPED THERMISTOR CANNON PLUG FROM NR 4 TO 5.  OPS CHECK GOOD ON LT SHOEBOX.
